Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Am diabetic, have high BP, have gastritis, not clear bowel movement. Advised Lubowel and Pantocid

I am 42 yrs. old, diabetic for 10 yrs. and having high BP for the last few months. I have some gastritis problem. I feel lazy and my mental faculty also become sluggish when problem arises. The bowel is also not clear. i have to go to toilet twice or thrice daily. Some doctor says that I suffer from IBS . recently i have been advised to take Lubowel-24 OD and pantocid-40. Kindly give advice.
Asked On : Fri, 30 Mar 2012
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Emergency Medicine Specialist 's  Response
Hello i read your symptoms
Short answer: vitamin b12 deficency.

Detail answer: Since you are a diabetic , and on metformin i presume.
Anti diabetics cause B12 deficency, so i suggest you to take b12 in the form of methycobol preferably injections as VIT B12 is not absorbed by the stomach and intestines.
Also if you were a vegetarian , i would definately presume you to have vitamin b12 deficency.
Answered: Thu, 27 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor